| Model Number |
7207677 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy, while inserting the biorci-ha screw with the screw driver, the screw broke in the middle.Non-significant delay was reported, and the procedure was finished with a smith and nephew back up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: case-(b)(4).
Additional Manufacturer Narrative
H10: additional information: b5 and h6 (health effect - impact code) updated.
Event or Problem Description
It was reported that during an arthroscopy, while inserting the biorci-ha screw with the screw driver, the screw broke in the middle.All the broken pieces were successfully removed from the patient by suctions and a grasper.Non-significant delay was reported, and the procedure was finished with a smith and nephew back up device used in the originally drilled bone hole.No void was left in the patient.No further complications were reported.
Additional Manufacturer Narrative
H6: a device deficiency was identified; however, the root cause of the reported event could not be determined since the device was not received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.An analysis of the customer provided image found the pouch identification of the device and a broken screw in the middle.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.